Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Hair fall. Prescribed R89. Is there any side effect and is it effective?

Hi Doctors Gender- Male Age-25 Its been 8 months, i am facing hair fall problem. I started with homeopathic medicine in Dec 2011. It worked and my rate of hairfall fell from 70 to around 25. I continued with the medicine but my hairfall again went up to 50 and now arnd 60. I consulted another doctor a day before. He says its front baldness . He gave me R89. want to know- How effective is this medicine and m i taking the right medicine for my problem.? Please help..
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  5136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Your alopecia is a male type bald ness genetic in origin.
Minoxidil works well for such alopecia. Strength and duration of treatment will be decided by the treating
doctor. so i advise you to consult a dermatologist for treatment.
Besides i advise you to follow some diet recomendations as take wore of green leafy vegetables
pulses sprouts milk egg meat fruits and juices to provide nourishment to hair and skin of the scalp.
Wishing for a quick and beautiful recovery and thanks for calling.
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor